Results 1 to 2 of 2

Thread: a few days of involuntary fecal incontentence.

  1. #1

    Default a few days of involuntary fecal incontentence.

    Well, it's been an interesting past few weeks for me. I've got an auto-immune disorder, and so, I'm on imunosuppressants. No big deal most of the time. The only real issue is that when I DO get sick, I need to get medical help. Anyway, I managed to get whooping cough. (it's unpleasant, I recommend against it) My doc got mad at me for not coming in earlier (I thought I just had a cough from alergies, which I can generally deal with) and put me on a regime of really strong antibiotics.

    Well, within 2 days, I was having some... er.. issues. Big issues. Issues that lead to some horrible consequences. (it's worth noting that I don't generally wear 24/7) I called the doc up and explained it to him, and he mentioned that, "oh yeah, the meds might do that. they'll destroy the good bacteria in your digestive tract too. take some probiotics, that should help". Needless to say, I immediately got on a 24/7 wearing regime, my first time ever doing that.

    Well, the regime was 7 days of antibiotics, and it took me 2 days after it was over to regain control. I'm still rocking the probiotics in an attempt to get back to "normal" In the meantime, well, I'm glad I just happened to have a good sized supply at home. It's certainly not what I'd call fun, but I'm glad I was able to turn what could have been a really icky situation into only a kinda icky situation.

    I can, however, say with confidence, yay for Bambino, and yay for goodnites branded flushable wipes. I used to only ever clean up from #2 by taking a full shower, but after 4 or 5 showers a day, it's just not practical, and my skin is all but ready to give up. Going to the wipes and a good ointment helped immensely.

    So, yay for supplies I suppose :\

  2. #2


    I can feel for ya. I'm going through detox and withdrawals trying to get my headaches under control in the hospital and have been fighting *BAD* diarrhea. I went from a high dose of pain meds to zip, cold turkey.

    The pain meds normally slow your system down, so eventually it compensates by kicking things into a higher gear. Now that is all in overdrive since the meds aren't in my system. This is your gut and lower GI tract of course. Talk about rough.

    Of course the hospital doesn't have good TP, but I was smart enough to bring along Desitin, thank god. My skin is as raw as yours.

Similar Threads

  1. Bowel/Fecal Incontinence
    By NovaSurf in forum Incontinence
    Replies: 20
    Last Post: 15-Aug-2008, 06:46

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  • - the Adult Baby / Diaper Lover / Incontinence Support Community. is designed to be viewed in Firefox, with a resolution of at least 1280 x 1024.